# SDR 2002F00521

- Difficulty date: January 24, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N160MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC733B
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MSO - FLT 2583 - CARGO DOOR WARNING LIGHT CAME ON DURING CLIMB 20 MILES NORTH OF THE STATION.  CREW RETURNED TO THE STATION.  NO APPARENT PROBLEM WAS FOUND.  CARGO DOOR SWITCHES AND CLICK CLACKS WERE INSPECTED, THE SWITCHES WERE CLEANED.  NO DEFECTS WERE REPORTED.  A TEST FLIGHT WAS COMPLETED WITH NO DEFECTS FOUND.  (M)
